# SDR ABXA20200721135

- Difficulty date: July 4, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 81,309 hours, 37,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 145T19815
- Condition: Corroded
- Location: Bs 883.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 883.5,  LBL 89. REPAIR FRAME WEB, INNER CHORD FREEZE PLUG. AIRCRAFT WAS GROUNDED.
